Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A proof of the generalized second-limit theorem in the theory of probability


Authors: M. Fréchet and J. Shohat
Journal: Trans. Amer. Math. Soc. 33 (1931), 533-543
MSC: Primary 60F05; Secondary 44A60, 60E05
Erratum: Trans. Amer. Math. Soc. 33 (1931), 999.
MathSciNet review: 1501604
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60F05, 44A60, 60E05

Retrieve articles in all journals with MSC: 60F05, 44A60, 60E05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1931-1501604-6
PII: S 0002-9947(1931)1501604-6
Article copyright: © Copyright 1931 American Mathematical Society